# SDR P5CA2018040100059

- Difficulty date: March 31, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,448 hours, 3,463 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: 901138
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE STARTER EICAS DISPLAYED DURING ENGINE START.  ENGINE STARTED NORMAL.  REMOVED AND REPLACED THE RT ENGINE START VALVE AND PERFORMED AN ENGINE RUN-UP, OPS NORMAL IAW AMM 80-11-02, AND AMM 71-00-00.
